On the variance of the random sphere of influence graph
1999 (English)In: RANDOM STRUCTURES & ALGORITHMS, Vol. 14, no 2, 139-152 p.Article in journal (Other scientific) Published
We show that the variance of the number of edges in the random sphere of influence graph built on n i.i sites which are uniformly distributed over the unit cube in R-d, grows linearly with n. This is then used to establish a central limit theorem for the
Place, publisher, year, edition, pages
JOHN WILEY & SONS LTD , 1999. Vol. 14, no 2, 139-152 p.
IdentifiersURN: urn:nbn:se:uu:diva-26957OAI: oai:DiVA.org:uu-26957DiVA: diva2:54851
Addresses: Hitczenko P, N Carolina State Univ, Dept Math, Box 8205, Raleigh, NC 27695 USA. N Carolina State Univ, Dept Math, Raleigh, NC 27695 USA. Uppsala Univ, Dept Math, S-75106 Uppsala, Sweden. Lehigh Univ, Dept Math, Bethlehem, PA 18015 USA.2008-10-172008-10-172011-01-14